MathSciNet Relay Station
MathSciNet bibliographic data
MR1871351 35K05 (35B45 35R45)
Escauriaza, Luis; Vega, Luis Carleman inequalities and the heat operator. II. Indiana Univ. Math. J. 50 (2001), no. 3, 1149–1169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement